# SDR UPS402089

- Difficulty date: January 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Ind
- Part number: NAS5137
- Condition: Malfunction
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ON GEAR EXTENTION WITH PRIMARY NOSE GEAR SENSOR INOP.  THE GEAR INDICATES UNSAFE ON THE PILOT'S PANEL, AND THE LANDING GEAR WARNING HORN WILL NOT SILENCE UNTIL BREAKER IS PULLED.  ALT SENSOR INDICATES SAFE IN F/E PANEL.  INSTALLED REPAIR IAW MM 32-61-15, P/N 69B47531-3, P/N 69B47530-7.
